# SDR CA090609007

- Difficulty date: November 19, 2007
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 744 hours
- Engine: Lyc HIO360G1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Stuck
- Location: Nr 2 Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

(CAN) EXHAUST VALVE ON NR 2 CYL STUCK CAUSING LOSS OF ENG PWR.  ACFT DESCENDED INTO A FIELD.  THE HELICOPTER WAS TAKEN BY TRUCK TO MX FACILITY TO DETERMINE PROBLEM.  ENGINE MFG WARRANTIED REPAIR OF CYLINDER AND VALVE ASSY.
